# SDR ASAA2021081335719

- Difficulty date: August 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 35,625 hours, 10,326 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010302
- Part serial: 001122
- Condition: Failed
- Location: Cockpit
- Part time: 35,655 hours, 10,335 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FIRST OFFICERS MULTI-FUNCTION CONTROL DISPLAY UNIT HAS A FAILED LINE SELECT KEY. THE LEFT HAND #2 LINE SELECT KEY IS INTERMITENT. WE TRIED A HARD PUSH AND A LONG PUSH. THE LINE SELECT KEY WOUL NOT WORK WHEN ATTEMPTING TO MAKE A CHANGE IN THE FMC NOR IN THE ACARS. GROUNDED - YES. (RESOLVED ON W/O: 1882169 TASKCARD: N/R-00001 ) REPLACED F/O FMCS CDU PER B737-800 AMM 34-61-01 PG 401, SYSTEM OPS CHECKED GOOD. VERIFIED CDU SOFTWARE CONFIGURATION PER BOEING MANUAL. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION NORMAL. THIS CLEARS MEL 34-36L, C/N 13031537. REMOVED PLACARDS. SEAMC JARED NOTIFIED.
